MAUDE Adverse Event Report: ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Radiation Overdose (1510)
Date of Event 04/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product and had been previously identified and resolved.An important field safety notice (ifsn 382-01-mon-005) was issued to all customers with devices within scope, which included 5.10.02 which is the version the customer was running at the time of this incident occurred.This customer had received and installed the corrected version, 5.11 in june of 2016, however, that was after the patient had been treated before the ifsn was sent out.
 
Event or Problem Description
The customer reported that they have two patients presenting radiation damage from one and half years ago.Based upon the available information the patient received a dose of radiation that has led to serious injury.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC.
13723 riverport drive
suite 100
maryland heights MO 63043
MDR Report Key7171513
Report Number1937649-2018-00002
Device Sequence Number1448112
Product Code MUJ
UDI-Device Identifier00858164002152
UDI-Public00858164002152
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2017
Initial Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;